# SDR CALA2013111892977

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 91,712 hours, 10,774 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DECK FLOOR BEAM UPPER CORD HAS CORROSION AT STATION 1700, LBL 1".  CUTOUT DAMAGE & INSTALLED NEW SECTION IAW SRM 53-60-51 RPR1 NR 0388763.
